# SDR DHL9672242C

- Difficulty date: August 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N722DH
- Make and model: Boeing 727228
- Aircraft serial: 19861
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CRACKED RIB UPPER CHORD AT BL 70.5.  STOP DRILLED CRACKS, HFEC AND INSTALLED REPAIR KIT PER S/B 57-0112.
